# SDR CA031006003

- Difficulty date: September 9, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 2,664 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 3457 · Global Positioning System
- Part: Switching Unit
- Part number: AIS20035
- Condition: Failed
- Location: Gps
- Component: Gps, Collins
- Component part number: DGS65
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) REPORTED FAULTY NR2 RMI COMPASS BEARING, ADF INDICATION ON RMI NR1, NR2 BOTH NEEDLES WITH NO FLAGS. WHEN BOTH RMI S HAVE NEEDLES NR1, NR2 SELECTED TO NAV  COMPASS INDICATION ON NR 2 RMI FREEZES NON IT S CURRENT HEADING. NR 2 RMI COMPASS CANNOT BE SLAVED WITH NR 1 HEADING SWITCH IN MANUAL OR FREE MODES, NO HEADING FLAG IS DISPLAYED ON NR 2 RMI. STORM SCOPE ALSO DISPLAYS  FAULTY HDG INFO AND IS NOT FLAGGED.  RMI NEEDLES SELECTED TO ADF,  NR 1 & 2 NEEDLES INDICATE 180 DEGREES OFF TRUE ADF BEARING. THE RMI, ADF NEEDLES DO NOT DEFLECT IN TEST MODE. EHSI, ADF NEEDLE INDICATES NORMALLY AND DEFLECTSIN TEST. THE ADF AUDIO IS RECEIVED NORMALLY. REPLACING THE GPS SWITCHING UNIT PN AIS200-35 CLEARS ALL FAULTS.
